MathSciNet Relay Station
MathSciNet bibliographic data
MR1473673 46E30 (42C15)
Yang, Lihua Unconditional basic sequence in $L^p(\mu)$ and its $l^p$-stability. Proc. Amer. Math. Soc. 127 (1999), no. 2, 455–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement